Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Head hit hard on concrete, felt dizzy. Bruises on face, headaches, nausea. Relief from tylenol?

I fainted on Friday night (it is now Sunday Morning) and hit my head pretty hard on concrete. I was at a friends house after I had 2 beers at the bar, I had just cracked a third beer, and we went outside to have a smoke . After one cigarette I felt dizzy and put my beer down... the next thing I remember is him carrying me into the house. He had me lay on the couch and I remember being really confused about what happened. My head felt fine at that point, but I felt really weird... confused, tired, and scared at how he was reacting. Once I felt like I could sit up I did, but moments later I lost my dinner. After only 2 and a half beers, it seems like I shouldn t have become sick from drinking. I got a ride home and help into my house and my fiance looked after me all night (I slept for maybe an hour or 2), but I still felt no pain just a little confusion over what had happened. The next morning I finally looked in the mirror... I have bruises on my jaw and near my eye and my ear was cut up pretty bad. Saturday afternoon I got a headache and off and on nausea , so I just stayed home and tried to rest. I woke up at 2am this morning and I haven t been able to go back to sleep; my head hurts and the nausea has returned. I m debating if I should go to the ER, or just take some tylenol and see if it improves.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Addiction Medicine Specialist 's  Response

I hope you have got better by now, but if you haven't, please go to the ER as soon as possible. Loss of consciousness after head injury, followed by head ache, nausea and vomiting indicate a possibilty of bleed inside the brain and resultant increase in intracranial tension. Hence you should attend the ER and get a brain imaging done as soon as possible.

Best wishes.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor